MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.Vascular access was obtained via the radial artery.The target lesion was located in the renal artery.A 5f non-bsc sheath was inserted and the lesion was engaged with a 6f non-bsc guide catheter.A 6.0mm x 18mm x 150cm express sd stent was advanced but had difficulty advancing through the guide catheter.After the stent was successfully deployed into the renal artery, the balloon that the stent was mounted on was difficult to remove from a non-bsc guide catheter; however, it was successfully removed after much force was applied.The procedure was completed with no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an express sd balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.The outer shaft was stretched down starting 41.8cm from the strain relief and extending 104.2cm distally.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that removal difficulties were enountered.Vascular access was obtained via the radial artery.The target lesion was located in the renal artery.A 5f non-bsc sheath was inserted and the lesion was engaged with a 6f non-bsc guide catheter.A 6.0mmx18mmx150cm express sd stent was advanced but had difficulty advancing through the guide catheter.After the stent was successfully deployed into the renal artery, the balloon that the stent was mounted on was difficult to remove from a non-bsc guide catheter; however, it was successfully removed after much force was applied.The procedure was completed with no patient complications reported.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10362484
Report Number2134265-2020-10426
Device Sequence Number11364865
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0022944167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1